# SDR COMA9610087

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 12042863003
- Condition: Worn
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT DUCT LEAK WARNING ILLUMINATED DURING FLIGHT.  REPLACED WORN HEAT EXCHANGER SEAL.
